# SDR SWIA2020031049183

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT F/S 320.163 HAS CORROSION   (C-CHECK) RO 3/6/2020   FOUND PAX DOOR FORMER AT FS 320.163 TO BE BEYOND ACCEPTABLE LIMITS. REMOVED AND INSATALLED NEW PAX DOOR FORMER AT 320.163. REF. CRJ 900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. NO LEAKS NOTED.
